Alert archive / Indiana / Freeze Watches in 2016
Freeze Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze watch at Apr 3, 2016, 3:20 PM EDT for 32 counties in Indiana. It took effect at Apr 5, 2016, 5:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 3:20 PM EDT (19:20 UTC)
- In effect from
- Apr 5, 2016, 5:00 AM EDT
- Expired
- Apr 4, 2016, 3:50 AM EDT
- In force
- Issued by
- NWS Indianapolis, IN
All 32 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316 WWUS73 KIND 031920 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 320 PM EDT SUN APR 3 2016 ...FREEZE WATCH IN EFFECT LATE MONDAY NIGHT THROUGH TUESDAY MORNING ... INZ036-043-044-040330- /O.CAN.KIND.WI.Y.0005.000000T0000Z-160404T0000Z/ /O.NEW.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/ MONTGOMERY-VERMILLION-PARKE- INCLUDING THE CITY OF...CRAWFORDSVILLE 320 PM EDT SUN APR 3 2016 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 30 ARE EXPECTED EARLY TUESDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ021-028>031-035-038-032030- /O.CAN.KIND.WI.Y.0005.000000T0000Z-160404T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-TIPTON- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO 320 PM EDT SUN APR 3 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND ADVISORY. WINDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. $$ INZ037-039>042-045>049-051>057-060>065-067>072-040330- /O.NEW.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/ BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 320 PM EDT SUN APR 3 2016 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 30 ARE EXPECTED EARLY TUESDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KOCH
2 follow-up statements
802 WWUS73 KIND 040139 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 939 PM EDT SUN APR 3 2016 ...FREEZE WATCH IN EFFECT LATE MONDAY NIGHT THROUGH TUESDAY MORNING ... INZ036-037-039>049-051>057-060>065-067>072-041000- /O.CON.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/ MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE... INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...BLOOMINGTON... COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 939 PM EDT SUN APR 3 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 30 ARE EXPECTED EARLY TUESDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
438 WWUS73 KIND 040750 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 350 AM EDT MON APR 4 2016 ...FREEZE WARNING IN EFFECT LATE TONIGHT INTO TUESDAY MORNING ... INZ036-037-039>049-051>057-060>065-067>072-041600- /O.UPG.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/ /O.NEW.KIND.FZ.W.0002.160405T0600Z-160405T1300Z/ MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION- PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE... INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...BLOOMINGTON... COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 350 AM EDT MON APR 4 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 30 ARE EXPECTED EARLY TUESDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze watch went out at Apr 3, 3:08 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 3, 3:08 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 308 PM EDT SUN APR 3 2016 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 306 PM EDT SUN APR 3 2016 A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA OVERNIGHT. THIS WILL BRING A SMALL SHOWER CHANCES TO THE AREA TONIGHT INTO MONDAY MORNING. A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING NEAR AND NORTH OF INTERSTATE 70. COOLER TEMPERATURES WILL FILTER IN BEHIND THE FRONT. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER FRONTAL SYSTEM. UPPER WAVES IN NORTHWEST FLOW ALOFT WILL KEEP TEMPERATURES BELOW NORMAL AND GENERATE MORE SHOWERS THROUGH THE WEEK. SOME SNOW COULD MIX IN THURSDAY NIGHT. FINALLY...THE UPPER FLOW WILL TREND TO SOUTHWEST NEXT WEEKEND WITH RETURN LOW LEVEL FLOW DEVELOPING. THIS SHOULD RESULT IN TEMPERATURES BECOMING MORE SEASONABLE WITH MORE SHOWER CHANCES BY NEXT SUNDAY. && .NEAR TERM /TONIGHT AND MONDAY/... ISSUED AT 306 PM EDT SUN APR 3 2016 LATEST TRENDS SUGGEST WINDS WILL NOT QUITE MEET THE ADVISORY CRITERIA...SO WILL CANCEL THE WIND ADVISORY OVER OUR NORTHWESTERN COUNTIES. OTHERWISE...MAIN FOCUS TONIGHT WILL BE ON APPROACHING COLD FRONT...TRAILING UPPER TROUGH AND THEIR IMPACTS ON THE WEATHER. MODELS IN GOOD AGREEMENT THAT THE COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA OVERNIGHT TONIGHT. MODEL TIME SECTIONS SUGGEST MOISTURE WILL BE SHALLOW STARTING OFF MOIST IN THE MID LEVELS AND DRY IN THE LOWER LEVELS BUT THEN DRY OVERNIGHT IN THE MID LEVELS AND INCREASING MOISTURE IN THE LOWER LEVELS. WITH THIS IN MIND...PREFER TO KEEP POPS IN THE SMALL CHANCE CATEGORY. RAPID REFRESH SUGGESTS SHOWERS WILL REACH OUR NORTHWESTERN COUNTIES AROUND 03Z AND SPREAD FROM NORTHWEST TO SOUTHEAST OVERNIGHT BEFORE ENDING SOUTHEAST MONDAY AFTERNOON AS UPPER WAVE IN FAST NORTHWEST FLOW ALOFT SHIFTS EAST. PREFER THE 00Z ECMWF AND 12Z NAM THAT ARE CLOSER TO THE ECENS. MODEL INSTABILITY PROGS ARE SHOWING VERY WEAK INSTABILITY AT BEST THIS EVENING. HOWEVER...WITH SPC OUTLOOKING OUR NORTHERN COUNTIES FOR GENERAL THUNDER IN THE DAY1...WILL HOLD ON TO ISOLATED EVENING THUNDER NEAR AND NORTH OF INTERSTATE 70. WITH LOW CLOUDS INCREASING...PREFER TEMPERATURES A COUPLE OF DEGREES ABOVE 12Z MOS WITH LOWS IN THE UPPER 30S NORTH AND UPPER 40S SOUTH. SHOULD SEE SOME CLEARING FROM NORTHWEST TO SOUTHEAST MONDAY LATE AFTERNOON IN THE WAKE OF THE LOW. WITH SUN ANGLE INCREASING...SHOULD BE ENOUGH SUN FOR TEMPERATURES TO REACH 12Z MOS DESPITE BREEZY NORTHWEST SURFACE WINDS. IF THE CLOUDS HANG AROUND A LITTLE LONGER...MAY NEED TO ADJUST TEMPERATURES LOWER...HOWEVER. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 306 PM EDT SUN APR 3 2016 MAIN FOCUS WILL BE ON THE COLD MONDAY NIGHT AND THEN TIMING OF CONVECTION TOWARD MIDWEEK. MODELS IN GOOD AGREEMENT THAT SURFACE HIGH WILL START OFF CENTERED OVER LAKE SUPERIOR AT 00Z TUESDAY AND THEN SHIFT TO NORTHERN LOWER MICHIGAN 12Z TUESDAY. WITH MODEL TIME SECTIONS SHOWING VERY DRY AIR ALOFT AND LOW LEVEL DRYING...SHOULD SEE CLEAR SKIES MONDAY NIGHT. ALSO...NORTHERLY WINDS WILL BECOME LIGHT WHICH SHOULD ALLOW FOR GOOD IF NOT IDEAL RADIATIONAL COOLING AND JUSTIFY SUB-FREEZING 12Z MOS TEMPERATURES. WITH THAT IN MIND AND AFTER COORDINATION WITH ADJACENT OFFICES...WILL BE GOING WITH A FREEZE WATCH 3 AM TO 9 AM TUESDAY EXCEPT OUR FAR NORTHWESTERN COUNTIES...WHERE THE FROST AND FREEZE PROGRAM HAS YET TO START. TUESDAY WILL SEE JUST SOME INCREASING CIRRUS AS UPPER RIDGE APPROACHES FROM THE WEST AHEAD OF PACIFIC NORTHWEST SYSTEM. SOUTHEAST WINDS ON THE BACK SIDE OF THE SURFACE HIGH SHOULD ALLOW TEMPERATURES TO REBOUND NICELY FROM THE MORNING COLD WITH AFTERNOON HIGHS IN THE UPPER 40S NORTHEAST TO THE MID 50S SOUTH. TUESDAY NIGHT...THINGS WILL BE GETTING UNSETTLED AGAIN AS THIS NEXT SYSTEM MOVES INTO THE MIDDLE MISSISSIPPI VALLEY 12Z WEDNESDAY. 12Z GFS AND 00Z ECMWF IN GOOD AGREEMENT ON DRAGGING AN ASSOCIATED COLD FRONT INTO EAST CENTRAL INDIANA BY 00Z THURSDAY. MODEL INSTABILITY PROGS HINTING AT WEAK INSTABILITY ON WEDNESDAY AFTERNOON. SO...WILL GO WITH CHANCES OF SHOWERS TUESDAY NIGHT...WITH THE HIGHEST PROBS OVER OUR NORTHWESTERN COUNTIES...CLOSER TO THE FRONT. WITH THE FRONT MOVING THROUGH AND THE COLUMN BECOMING SATURATED...LIKELY POPS LOOK GOOD ALL COUNTIES ON WEDNESDAY WITH ISOLATED AFTERNOON THUNDERSTORMS. WITH SOUTHERLY FLOW AHEAD OF THE FRONT...TEMPERATURES SHOULD WARM BACK TO NEAR NORMAL WITH LOWS TUESDAY NIGHT IN THE UPPER 30S AND MID 40S AND HIGHS WEDNESDAY IN THE UPPER 50S AND LOWER 60S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 225 PM EDT SUN APR 3 2016 ECMWF CONTINUES TO DEPICT THE CURRENT PATTERN CONTINUING INTO NEXT WEEKEND. PERSISTENT NW FLOW ALOFT IS EXPECTED TO CONTINUE. A DEPARTING UPPER LEVEL WAVE IS EXPECTED TO CONTINUE PRECIP CHANCES ON WEDNESDAY NIGHT...AS AMPLE FORCING APPEARS IN PLACE. AS THE ASSOCIATED SURFACE SYSTEM REACHES THE EAST COAST ON LATE THURSDAY...MODELS DEPICT THE SYSTEM DEEPENING AND STRENGTHENING AS BROAD CYCLONIC FLOW REMAINS IN PLACE ACROSS THE EASTERN 1/3 OF THE UNITED STATES. THIS WILL KEEP SOME LIGHT PRECIPITATION CHANCES IN THE FORECAST THROUGH THURSDAY NIGHT DUE TO WRAP AROUND MOISTURE AND CYCLONIC FLOW. STRONGER RIDGING AND HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS CENTRAL INDIANA FOR NEXT WEEKEND...PROVIDING A RETURN TO DRY WEATHER AND MODERATING TEMPERATURES. && .AVIATION /DISCUSSION FOR THE 031800Z TAFS/... ISSUED AT 1239 PM EDT SUN APR 3 2016 WINDY BUT VFR CONDITIONS THIS AFTERNOON AND EVENING ARE EXPECTED TO DETERIORATE TO MVFR OVERNIGHT...BEFORE RETURNING TO VFR ON MONDAY AFTERNOON. A QUICK MOVING SHORT WAVE WILL APPROACH CENTRAL INDIANA LATE TONIGHT. STRONG PRESSURE GRADIENT IN PLACE ACROSS THE AREA WILL RESULT IN GUSTING WINDS THROUGH THE AFTERNOON AND INTO THE EVENING. AS THE LOW PASSES NEAR 12Z MONDAY... TIME HEIGHTS AND FORECAST SOUNDINGS SHOW DECENT SATURATION...ALONG WITH SOME LIFT. THUS WILL EXPECTED SOME MVFR CIGS IN THE AREA AS THE SYSTEM PASSES. LACK OF MOISTURE WITH THIS SYSTEM PREVENTS ENOUGH CONFIDENCE FOR A PREVAILING MENTION OF RAIN SHOWERS...THUS WILL USE VCSH FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR INZ036-037-039>049-051>057-060>065-067>072. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....PUMA AVIATION...JP
Hazardous weather outlook, Apr 3, 9:33 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 933 AM EDT SUN APR 3 2016 INZ037-039>042-045>049-051-052-060-041000- BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-SULLIVAN- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS... TERRE HAUTE 933 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. HAZARDS: CLOUD TO GROUND LIGHTNING. TIMING: LIGHTNING POSSIBLE 8 PM TO 2 AM. DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON INCREASING WIND GUSTS AND WILL SLIDE SOUTH THROUGH THE AREA TONIGHT BRINGING A SLIGHT CHANCE FOR THUNDERSTORMS ALONG WITH SOME RAIN SHOWERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE MONDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY NIGHT. DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-036-038-043-044-041000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-TIPTON- VERMILLION-PARKE- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE 933 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: WIND ADVISORY THIS AFTERNOON. SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. HAZARDS: WIND GUSTS AROUND 45 MPH. CLOUD TO GROUND LIGHTNING. TIMING: GUSTY WINDS 1 PM TO 8 PM. LIGHTNING POSSIBLE 8 PM TO 2 AM. DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON INCREASING WIND GUSTS TO AROUND 45 MPH. THIS FRONT WILL SLIDE SOUTH THROUGH THE AREA TONIGHT BRINGING A SLIGHT CHANCE FOR THUNDERSTORMS ALONG WITH SOME RAIN SHOWERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE MONDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY NIGHT. DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-061>065-067>072-041000- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 933 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ENHANCED FIRE DANGER THIS AFTERNOON. HAZARDS: ENHANCED FIRE CONDITIONS. TIMING: ENHANCED FIRE DANGER THIS AFTERNOON AND EARLY EVENING. DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON INCREASING WIND GUSTS. WINDY CONDITIONS SATURDAY DECREASED FUEL MOISTURES AND COMBINED WITH THE WINDS AND LOW AFTERNOON RELATIVE HUMIDITY WILL CREATE ENHANCED WILDFIRE CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE MONDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY NIGHT. DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM EDT | Wind Advisory | IND | Carroll, Clinton, Fountain, Howard, Montgomery, Parke and 4 more | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.